Note on double reflection and algebraicity of holomorphic mappings
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 4, p. 689-721
@article{AFST_2000_6_9_4_689_0,
     author = {Merker, Jo\"el},
     title = {Note on double reflection and algebraicity of holomorphic mappings},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {4},
     year = {2000},
     pages = {689-721},
     zbl = {0998.32020},
     mrnumber = {1838145},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_4_689_0}
}
Merker, Joël. Note on double reflection and algebraicity of holomorphic mappings. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 4, pp. 689-721. https://www.numdam.org/item/AFST_2000_6_9_4_689_0/

[1] Baouendi (M.S.) and Rothschild (L.P.). - Mappings of real algebraic hypersurfaces, Journal of the American Mathematical Society, 8 (1995), 997-1015. | MR 1317227 | Zbl 0869.14025

[2] Baouendi (M.S.), Ebenfelt (P.) and Rothschild (L.P.),. - Algebraicity of holomorphic mappings between real algebraic sets in Cn, Acta Mathematica, 177 (1996), 225-273. | MR 1440933 | Zbl 0890.32005

[3] Baouendi (M.S.), Ebenfelt (P.) and Rothschild (L.P.). - Parametrization of local biholomorphisms of real analytic hypersurfaces, Asian Journal of Mathematics 1 (1997), 1-16. | MR 1480988 | Zbl 0943.32021

[4] Baouendi (M.S.), Ebenfelt (P.) and Rothschild (L.P.). - Real hypersurfaces in complex space and their mappings, Princeton Mathematical Series 47, Princeton 1999. | MR 1668103 | Zbl 0944.32040

[5] Chirka (E. ) . - Complex Analytic Sets. Kluwer Academic Publishers, Dordrecht, 1989. | MR 1111477 | Zbl 0683.32002

[6] Coupet (B.), Meylan (F.) and Sukhov (A.). - Holomorphic maps of algebraic CR manifolds, International Mathematics Research Notices, 1999, no 1, 1-29. | MR 1666972 | Zbl 0926.32044

[7] Coupet (B.) , Pinchuk (S.) and Sukhov (A.). - On partial analyticity of CR mappings, Math. Z., 235 (2000), 541-557. | MR 1800211 | Zbl 0972.32008

[8] Damour (S.). - Algébricité d'applications holomorphes entre sous-variétés CR réelles algébriques de Cn. Prépublication, Université de Provence, 26, Juillet 1999. À paraitre dans C. R. Acad. Sci Paris (2001). | MR 1834056

[9] Huang (X.). - On the mapping problem for algebraic real hypersurfaces in the complex euclidean spaces of different dimensions, Annales Institut Fourier Grenoble, 44 (1994), 433-463. | Numdam | MR 1296739 | Zbl 0803.32011

[10] Merker (J.). - On the partial algebraicity of holomorphic mappings between real algebraic sets. Preprint, Université de Provence 7, February 1999. arXiv.org/math/abs/9906057. À paraître dans Bulletin de la Société Mathématique de France. | Numdam | MR 1894150 | Zbl 0998.32019

[11] Merker (J.). - Vector field construction of Segre sets, Preprint, Université de Provence, 28, December 1998. arXiv.org/math/abs/9901010.

[12] Merker (J.). - Sur la réduction des variétés de segre, En préparation.

[13] Sharipov (R.) and Sukhov (A.). - On CR mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions, Transactions of the Mathematical Society 348 (1996), 767-780. | MR 1325920 | Zbl 0851.32017

[14] Zaitsev (D.). - Algebraicity of local holomorphisms between real algebraic submanifolds of complex spaces. Acta Mathematica 183 (1999), 273-305. | MR 1738046 | Zbl 1005.32014